# SDR SWAA2023010584732

- Difficulty date: December 22, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E DEFLECTOR PANEL WEB TO DEFLECTION RIB ATTACH ANGLE CRACKED.   REMOVED CRACKED ANGLE AT LT WING T/E DEFLECTOR PANEL WEB TO DEFLECTION RIB IAW SRM 51-40-02-0G-0.   LOCATED DRILLED NEW ANGLE AT LT T/E DEFLECTOR PANEL WEB TO DEFLECTOR RIB IAW SRM 51-40-05-0G-0. INSTALLED ANGLE AT LT T/E DEFLECTOR PANEL WEB TO DEFLECTOR RIB IAW SRM 51-40-02-0G-0.
